# SDR QEMY20190313211

- Difficulty date: March 11, 2019
- Submitted: March 13, 2019
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Aircraft: N466L
- Make and model: Airbus A380-841
- Engine: Engall GP7200*
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Part number: 2136M60G01
- Part serial: TMT2WG3
- Condition: Cracked
- Location: Engine
- Part time: 20,119 hours, 2,280 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESN P550467 AT THE FACILITY AS THE INCOMING INSPECTION PROCESS. ONE OFF CRACK INDICATION AT BOLT HOLE 128 FWD FLANGE. CRACK INDICATION IS IN A CONTAINMENT VESSEL. FIRST TIME THIS DEFECT HAS BEEN SEEN IN THIS LOCATION. SFC 00859755 HAS BEEN SUBMITTED TO ADVISE THE OEM OF THE FINDING AND TO ASK FOR FUTURE RECOVERY OF THE CASE.
